# SDR SIMA200108101

- Difficulty date: March 22, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 2300 · Communications System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MKE - FLT 4030 - ON APPROACH INTO ORD TUNING NR 2 RMU WENT TO DASHES.  CHANGED TO NR 1 SYSTEM AND IT WENT TO DASHES.  BACK UP CONTROL HEAD ALSO WENT TO DASHES.  DIVERTED INTO MKE BECAUSE THEY LOST THEIR ILS SYSTEM AND THEY NEEDED IT TO LAND IN ORD.  RESET CIRCUIT BREAKERS FOR RMU, DAU AND 1-C600 WITH OUT RESETTING POWER.  MAINTENANCE WENT OUT AND PERFORMED OPS CHECK AND FOUND TO BE GOOD IAW AMM.  (M)
